MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII SLEEVE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII SLEEVE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTS22
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: laparoscopic roux-en-y.Event description: complaint description sent to account manager from hospital representative: one of the 12mm trocars broke during the case and could of caused potential harm to the patient.The snap on the one side of the top broke off during the case.I unfortunately don't have the original packaging of this product but all the lot numbers for this product either correlate with either the 12mm with obturator or just the 12mm sleeve.The account manager confirms that one trocar malfunctioned, but the hospital does not know which lot number belonged to the complaint device.The two trocars used in the procedure: 1519454 and 1541901.Additional information obtained from hospital representative on 16may2025: hospital contact confirms that the piece that fell off was "the clip to the white top of the trocar".The piece was retrieved and accounted for.Intervention: new trocar obtained, procedure completed.Patient status: patient is doing well, no issues.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.However, a photograph of the event unit was provided, confirming the complainant¿s experience of a fractured cannula wing tab.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.
 
Event or Problem Description
Procedure performed: laparoscopic roux-en-y, event description: complaint description sent to account manager from hospital representative: one of the 12mm trocars broke during the case and could of caused potential harm to the patient.The snap on the one side of the top broke off during the case.I unfortunately don't have the original packaging of this product but all the lot numbers for this product either correlate with either the 12mm with obturator or just the 12mm sleeve.The account manager confirms that one trocar malfunctioned, but the hospital does not know which lot number belonged to the complaint device.The two trocars used in the procedure: (b)(6) and (b)(6).Additional information obtained from hospital representative on 16may2025: hospital contact confirms that the piece that fell off was "the clip to the white top of the trocar".The piece was retrieved and accounted for.Intervention: new trocar obtained, procedure completed.Patient status: patient is doing well, no issues.

Brand Name
KII SLEEVE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22127560
Report Number2027111-2025-00562
Device Sequence Number8669731
Product Code GCJ
UDI-Device Identifier00607915123734
UDI-Public(01)00607915123734
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTS22
Device Catalogue Number101478466
Device Lot Number1541901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown